Advertisement

On the duality for linear operators and distribution semi-groups

  • 23 Accesses

Sommario

La dualità per uno spazio di Banach X è studiata in relazione a una arbitraria famiglia di operatori lineari continui di X. La teoria generale è applicata allo studio del duale di un semi-gruppo distribuzione.

References

  1. [1]

    R. S. Phillips,The adjoint semi-group, Pacific J. Math.,5 (1955) 269–283.

  2. [2]

    E. Hille -R. S. Phillips,Functional analyisis and semi-groups, A.M.S, Colloq., Pub., Vol. XXXI (1957).

  3. [3]

    J. L. Lions,Les semi-groups distributions, Portugaliae Math.,19 (1960) 141–164.

  4. [4]

    L. Schwartz,Theorie des distributions, T. 1 (1957), T. 2 (1959), Herman, Paris.

  5. [5]

    L. Schwartz,Theorie des distributions a valeurs vectorielles, Ann. Inst. Fourier,7 (1957) 1–141,8 (1958) 1–207.

  6. [6]

    N. Bourbaki,Les espaces vectoriels topologiques, Livre V (1955), Hermann, Paris.

  7. [7]

    J. Peetre,Sur la théorie de semi-groupes distributions, Sém. Coll. de France, Nov. 1963 - Mai 1964, 76–98.

  8. [8]

    K. Yoshinaga,Ultra distributions and semi-groups distributions, Bull. Kyushu Inst. Tech.,10 (1963) 1–24.

  9. [9]

    G. Da Prato -U. Mosco,Semigruppi distribuzioni analitici, Annali S.N.S. di Pisa, XIX (1965) 367–396.

Download references

Author information

Additional information

Research supported at an earlier stage by CNR (Gruppo 46) and later by OSR while the author was a visitor at Massachusetts Institute of Technology.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mosco, U. On the duality for linear operators and distribution semi-groups. Annali di Matematica 75, 121–141 (1967) doi:10.1007/BF02416801

Download citation

Keywords

  • Linear Operator
  • Allo Studio